# SDR ASOA2013022603071

- Difficulty date: January 30, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N931EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8015
- Aircraft time: 17,675 hours, 16,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 559 LT AND RT CAP ANGLES HAVE INDICATIONS NOTED APPROX 3" IN LENGTH 50 PERCENT FSH AT LBL 18.0 AND RBL 18.0.  FAILED NDT INSPECTION.  REPAIRED IAW REO 601R-53-41-609 REV.B (SHEET 3 TO 11 ARE AT REV A OF REO) FOR DEVIATION E.
